# SDR AALA202404014652

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,020 hours, 27,801 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Faulty
- Location: Boost Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT CENTER BOOST PUMP LOW PRESSURE LIGHT STAYS ILLUMINATED WITH 0.3 INDICATED IN THE CENTER. REMOVED AND REPLACED LEFT CENTER FUEL BOOST PUMP PRESSURE SWITCH. LEAK CHECK AND OPERTIONAL CHECK GOOD. PER AMM 28-42-11.
